# SDR AWXA200200212

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 53,183 hours, 34,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - FLIGHT CREW REPORTED THAT EMERGENCY SEAT LIGHT AT SEAT ROW 22 LT WAS NOT SECURED TO SEAT.  MAINTENANCE REPLACED SEAT LIGHT ASSEMBLY AT SEAT ROW 22 LT, FUNCTIONAL CHECK WAS GOOD IAW T/C A1C33006.
